On waiting time in the scheme of random allocation of coloured particies : Discrete Mathematics and Applications Jump to ContentJump to Main Navigation
Show Summary Details

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei


SCImago Journal Rank (SJR) 2015: 0.273
Source Normalized Impact per Paper (SNIP) 2015: 0.577
Impact per Publication (IPP) 2015: 0.227

Mathematical Citation Quotient (MCQ) 2015: 0.03

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3929
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

On waiting time in the scheme of random allocation of coloured particies

B. I. SELIVANOV

Citation Information: Discrete Mathematics and Applications. Volume 5, Issue 1, Pages 73–82, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: 10.1515/dma.1995.5.1.73, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M. A. Cherepniov
Journal of Mathematical Sciences, 2015, Volume 206, Number 6, Page 734
[2]
Steven D. Galbraith and Mark Holmes
Discrete Applied Mathematics, 2012, Volume 160, Number 10-11, Page 1547

Comments (0)

Please log in or register to comment.